# SDR BB05016

- Difficulty date: March 11, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: R071014A7SNL
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - THE RIGHT SPOILER BLOW DOWN SQUIB LIGHT FAILED TO ILLUMINATE DURING TEST.  MAINTENANCE FOUND GLYCOL PRESENT IN THE SQUIB CONNECTOR AND SOME BENT PINS.  STRAIGHTENED PINS AND REPLACED CONNECTOR D1166.
